# SDR SWIA201335037

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,383 hours, 21,614 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH HANDLE UP RECEIVED WARNING MESSAGES, NOSE DOOR OPEN, & GEAR DISAGREE.  RETURNED TO FIELD.  FLT NR 2594 ADJUSTED NOSE GEAR WOW SENSOR BRACKET & CYCLED GEAR SEVERAL TIMES IAW AMM.
